A new premium calculation principle based on Orlicz norms. (English) Zbl 0495.62091


62P05 Applications of statistics to actuarial sciences and financial mathematics
Full Text: DOI


[1] Bühlmann, H.; Gagliardi, B.; Gerber, H.U.; Straub, E., Some inequalities for stop-loss premiums, The astin bulletin, 9, 75-83, (1977)
[2] Goovaerts, M., On ordering and danger of claim frequency distributions, The astin bulletin, 12, 72-76, (1981)
[3] Krasnosel’skii, M.A.; Rutickii, J.B., ()
[4] Neveu, J., ()
[5] Skorokhod, A.V., ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.